# SDR HEEA077853

- Difficulty date: February 18, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Make and model: Bell 214ST
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 214060056103
- Part serial: 88D0438
- Condition: Stuck
- Location: Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT HAS TO DISENGAGE STARTER MANUALLY.  HANGS UP.
